BibTeX record journals/jcb/Takahashi96

download as .bib file

@article{DBLP:journals/jcb/Takahashi96,
  author    = {Y. Takahashi},
  title     = {A Mathematical Solution to a Network Designing Problem},
  journal   = {Journal of Computational Biology},
  volume    = {3},
  number    = {1},
  pages     = {97--141},
  year      = {1996},
  url       = {https://doi.org/10.1089/cmb.1996.3.97},
  doi       = {10.1089/cmb.1996.3.97},
  timestamp = {Sat, 27 May 2017 14:24:07 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jcb/Takahashi96},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier